# SDR CALA2017071002180

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 61,561 hours, 24,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4277
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAIL. EPSU BATTERY FWD L AND EPSU UNIT EMER R. REPLACED BATTERY AT FWD L AND POWER SUPPLY AT OVERWING R PER MM 33-51-38. OPS CK GOOD.
